# SDR QXEA2012090300972

- Difficulty date: September 3, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 26,585 hours, 27,619 cycles
- Engine: Pwc PW150A
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT BAGGAGE DOOR WARNING LIGHT IN FLIGHT.  RETURNED TO FIELD, LANDING UNEVENTFUL.  FOUND AFT BAGGAGE DOOR HANDLE POPPED OUT.  INSPECTED PUSH BUTTON ON HANDLE.  NO DEFECTS NOTED.  PERFORMED OPS TEST OF AFT BAGGAGE DOOR IAW AMM 52-31-00-710-801.   OPS TEST GOOD.  LUBED DOOR HANDLE LOCK MECHANISM AND PUSH BUTTON IAW AMM 52-31-00-640-801.  DOOR OPERATES NORMALLY AND DOOR HANDLE STAYS LATCHED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
